# SDR DALA2021071604034

- Difficulty date: July 15, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N828NW
- Make and model: Airbus A330-302
- Aircraft serial: 1720
- Aircraft time: 18,515 hours, 2,292 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Ram Air Turb
- Condition: No Test
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3328 RAT FAILS TO AUTO DEPLOY DURING TEST. CORRECTIVE ACTION: FAILED VOLTAGE CHECK AT CONNECTOR 11JR-B. REMOVED AND REPLACED HSMU AND PERFORMED SUCCESSFUL OPERATIONAL TEST. (1876515)
